American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] C. W. Onneweer. On moduli of continuity and divergence of Fourier series on groups. . Proc. Amer. Math. Soc. 29 (1971) 109-112. MR 0287249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bertram M. Schreiber. Measures with bounded convolution powers . Trans. Amer. Math. Soc. 151 (1970) 405-431. MR 0264335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sadahiro Saeki. On norms of idempotent measures. II . Proc. Amer. Math. Soc. 19 (1968) 367-371. MR 0228931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sadahiro Saeki. On norms of idempotent measures . Proc. Amer. Math. Soc. 19 (1968) 600-602. MR 0225102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. Larsen. Measures with separable orbits . Proc. Amer. Math. Soc. 19 (1968) 569-572. MR 0231134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael E. Taylor. Fourier series on compact Lie groups . Proc. Amer. Math. Soc. 19 (1968) 1103-1105. MR 0231135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] I. D. Berg, M. Rajagopalan and L. A. Rubel. Uniform distribution in locally compact Abelian groups . Trans. Amer. Math. Soc. 133 (1968) 435-446. MR 0227695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. H. Harper. Capacities of sets and harmonic analysis on the group $2\sp{\omega }$ . Trans. Amer. Math. Soc. 126 (1967) 303-315. MR 0206627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel Rider. Translation-invariant Dirichlet algebras on compact groups . Proc. Amer. Math. Soc. 17 (1966) 977-983. MR 0198140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles F. Dunkl. Operators and harmonic analysis on the sphere . Trans. Amer. Math. Soc. 125 (1966) 250-263. MR 0203371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] I. I. Hirschman. Errata to ``Szeg\"o functions on a locally compact Abelian group with ordered dual'' . Trans. Amer. Math. Soc. 123 (1966) 548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] I. I. Hirschman. Szeg\"o functions on a locally compact Abelian group with ordered dual . Trans. Amer. Math. Soc. 121 (1966) 133-159. MR 0190630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chivukula Ramamohana Rao. Invariant means on spaces of continuous or measurable functions . Trans. Amer. Math. Soc. 114 (1965) 187-196. MR 0174938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. G. Douglas. On the inversion invariance of invariant means . Proc. Amer. Math. Soc. 16 (1965) 642-644. MR 0179603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Theodore Mitchell. Constant functions and left invariant means on semigroups . Trans. Amer. Math. Soc. 119 (1965) 244-261. MR 0193523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] F. W. Carroll. A difference property for polynomials and exponential polynomials on abelian locally compact groups . Trans. Amer. Math. Soc. 114 (1965) 147-155. MR 0171875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Edmond Granirer. A theorem on amenable semigroups . Trans. Amer. Math. Soc. 111 (1964) 367-379. MR 0166597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Indar S. Luthar. Uniqueness of the invariant mean on Abelian topological semigroups . Trans. Amer. Math. Soc. 104 (1962) 403-411. MR 0150232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Adam Kleppner. On the intertwining number theorem . Proc. Amer. Math. Soc. 12 (1961) 731-733. MR 0131783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Arthur B. Simon. Vanishing algebras . Trans. Amer. Math. Soc. 92 (1959) 154-167. MR 0123919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1